# SDR CHQA20130213049

- Difficulty date: February 14, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N561RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145447
- Aircraft time: 25,856 hours, 21,075 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 27,275 hours, 23,768 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Electronic Unit
- Part number: 355022003
- Part serial: 4106
- Condition: Faulty
- Location: Landing Gear
- Part time: 24,839 hours, 21,152 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT AFTER TAKEOFF, DURING GEAR RETRACTION, THE RIGHT MAIN LANDING GEAR DID NOT SHOW UP AND LOCKED.  THE OTHER GEAR HAD GREEN INDICATIONS AND SHOWED UP AND LOCKED.  THE CREW ALSO RECEIVED A LANDING GEAR LEVER DISAGREE MESSAGE.  THEY FOLLOWED THE QUICK REFERENCE HANDBOOK AND LOWERED THE LANDING GEAR.  ALL THREE GEAR SHOWED DOWN AND LOCKED.  THE CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LANDING GEAR ELECTRONIC UNIT.  EXTENSION AND RETRACTION CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
